MathSciNet Relay Station
MathSciNet bibliographic data
MR1093591 46L80 (19A49)
Baker, Richard $K\sb 0$ of certain subdiagonal subalgebras of von Neumann algebras. Proc. Amer. Math. Soc. 116 (1992), no. 1, 13–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement